# SDR COEA2014033131908

- Difficulty date: February 7, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671205200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE MAJOR REPAIR.  LEVEL 2 CORROSION ON EXTERIOR FUSELAGE SKIN AROUND AFT CARGO AFT LOWER CORNER.  REPAIR IAW SRAS ASI E 36440 99 1635 DATED 3/14/2014.
